# SDR MK1Y201902120023

- Difficulty date: December 18, 2018
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 908-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION FOUND CORROSION COMMON TO INTERNAL BEAR STRAP AT STA 908.5 TO 927.5 S-16L TO S-17L.  CORROSION DAMAGE HAS BEEN BLENDED OUT. THE THICKNESS REDUCTION FROM 0.230" TO 0.191" IS OUT OF LIMITS PER 767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1.
